Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On $L^1$ convergence of certain cosine sums
HTML articles powered by AMS MathViewer

by John W. Garrett and Časlav V. Stanojević PDF
Bull. Amer. Math. Soc. 82 (1976), 129-130
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A20, 42A32
  • Retrieve articles in all journals with MSC (1970): 42A20, 42A32
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 129-130
  • MSC (1970): Primary 42A20, 42A32
  • DOI: https://doi.org/10.1090/S0002-9904-1976-13990-0
  • MathSciNet review: 0394001